# SDR DALA2023013100781

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 83,188 hours, 11,016 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 3R DOOR SHOWING ARMED ON PILOTS & F/A PANELS. MAINT PINNED & CONFIRMED DOOR IS DISARMED. CORRECTIVE ACTION: EXERCISED ARMING HANDLE. MSG CLEARS. OK FOR SERVICE. (4075491)
